Last year after a sinus infection diagnosed my by GP, I developed tinnitus. In December of 2005, I was diagnosed with BPPV by an ENT, was treated and cured. However, the tinnitus is continuing since last year. The ENT stated I might always have it. Any comments on this?
Also, not sure that this is related, but I went back to my GP this past week for a symptom of "tingling" or "bubbling effect" in the back of my head which sometimes radiates around the sides of my head. He still believes it's blood pressure related. I was experiencing rising and falling blood pressure, so my meds were changes from Micardis to Diovan HCT. Last night was very bad. I am experiencing no headaches or head pressure, but the tinnitus and now the "tingling" intensifies when lying down only.
I have had tinnitus since the January 1st, 2006 and now am experiencing a tingling sensation mid-upper back on right side (bra strap area). This comes and goes and doesn't bother me too much, but today, as I was strolling my 2 year old I got the same tingly sensation down my right leg (rear). First of all, any ideas of what it could be as far as the tingling goes? Then could the 2 be related? Thanks.
I have been feeling tingling in the head and face area. I felt dizzy the other day at work. After that i've had this issue mentioned. It feel like a nagging little rat. This is constant. I've been reading it may be panic disorder. This tingling comes and goes often in a day. I went to have a MRI done yesterday and could not complete it due to the clostaphobia. Help!!!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.